# SDR IPXA2014011301293

- Difficulty date: December 30, 2013
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 65,825 hours, 10,211 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74551
- Condition: Cracked
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1C INSPECTION, EXISTING REPAIR ANGLES CRACKED ON STRINGER 9 IN CENTER TANK RT SIDE XCW -46.5 TO -118.  REPAIRED STRINGER IAW EA 011-5710-01-A5011, REV IR AND EO MD11-5710-53103-A.
